# SDR SIMA20140710001

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 28,389 hours, 20,222 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Part serial: 27J
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS EMER FLASHLIGHT HOLDER IS BROKEN.  R & R FIRST OFFICERS EMER FLASHLIGHT ASSEMBLY IAW AMM 25-61-02.
